# SDR UALA2010032300988

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 55,220 hours, 20,135 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Seated
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR FWD CARGO LT ILLUM, RTFL.  FOUND FWD CARGO DOOR HANDLE JUST OFF DETENT POSITION, BUT DOOR STILL IN LOCKED POSITION. OPERATED DOOR HANDLE SEVERAL TIMES, LOCKS PROPERLY. CHECKS GOOD. NO HISTORY. ACFT OK FOR SVC.
